# SDR NSVA2011273

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IN LT FUSELAGE JUST BELOW CARGO DOOR AT STA 640 TO STA 658.5 IS NOT IN DAMAGE LOG AND DOES NOT HAVE UPSIZED RIVETS AT FRAMES.  REFERENCE MM409# 405248 AND TD 340-53-11-74 FOR CORRECTIVE ACTION.
